# SDR CA090709002

- Difficulty date: July 8, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 5,039 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NLG DOWNLOCK SWITCH, MOUNTED ON DRAG BRACE, FAILED WHEN GEAR WAS SELECTED DOWN.   NOSE GEAR WOULD NOT INDICATE GREEN FOR DOWN AND LOCKED.  ACFT LANDED SAFELY.  FOUND WIRE LOOSE IN SWITCH.  SWITCH IS SEALED AT MFG WITH A SILICONE TYPE GASKET WHERE WIRES ENTER SWITCH.  IT APPEARS TO WEAKEN OVER TIME WITH FLEXING OF WIRES AND ALLOWS MOISTURE INSIDE.  THIS IS THE SECOND FAILURE RECENTLY.  WILL LIKELY BEGIN A FLEET CAMPAIGN TO INSTALL PRC OR SIMILAR SEALANT ON THE WIRING TO PREVENT MOISTURE INGRESS TO THE SWITCHES.
